Coding by club-sequences

Asperó, D. (2006) Coding by club-sequences. Annals of Pure and Applied Logic, 142 (1-3). pp. 98-114. ISSN 0168-0072

Full text not available from this repository. (Request a copy)

Abstract

Given any subset A of ? there is a proper partial order which forces that the predicate x ? A and the predicate x ? ? {set minus} A can be expressed by ZFC-provably incompatible S formulas over the structure <H2, ?, N S1 >. Also, if there is an inaccessible cardinal, then there is a proper partial order which forces the existence of a well-order of H2 definable over <H2, ?, N S1 > by a provably antisymmetric S formula with two free variables. The proofs of these results involve a technique for manipulating the guessing properties of club-sequences defined on stationary subsets of ? at will in such a way that the S theory of <H2, ?, N S1 > with countable ordinals as parameters is forced to code a prescribed subset of ?. On the other hand, using theorems due to Woodin it can be shown that, in the presence of sufficiently strong large cardinals, the above results are close to optimal from the point of view of the Levy hierarchy.

Item Type: Article
Uncontrolled Keywords: coding into hω2,optimal definitions over 〈hω2,∈,nsω1〉,club-guessing properties of club-sequences,specifiable sequences of club-sequences
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 01 Nov 2013 14:00
Last Modified: 21 Apr 2020 22:05
URI: https://ueaeprints.uea.ac.uk/id/eprint/44049
DOI: 10.1016/j.apal.2005.11.006

Actions (login required)

View Item View Item